# SDR ASAA0380140

- Difficulty date: February 23, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC060
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING LINE CHECK, FOUND PORTABLE EMERGENCY LIGHT AT FORWARD ENTRY DOOR INOPERATIVE.  REPLACED BATTERY.  LIGHT THEN OPERATED PROPERLY.  (M)
